# SDR QXEA200500105

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 15,163 hours, 21,821 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 8800137
- Condition: Discharged
- Location: Nlg
- Part time: 15,163 hours, 21,821 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2024 - FLIGHT RETURNED TO THE GATE AFTER RECEIVING A WEIGHT ON WHEELS CAUTION MESSAGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE NOSE STRUT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
